Bulletin (New Series) of the American Mathematical Society

Review: P. K. Kamthan and M. Gupta, Schander bases: Behavior and stability

J. R. Retherford

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. (N.S.), Volume 23, Number 1 (1990), 167-173.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183555730

Citation

Retherford, J. R. Review: P. K. Kamthan and M. Gupta, Schander bases: Behavior and stability. Bull. Amer. Math. Soc. (N.S.) 23 (1990), no. 1, 167--173. https://projecteuclid.org/euclid.bams/1183555730


Export citation

References

  • [B] S. Banach, Theorie des operations lineaires, Chelsea, New York, 1955.
  • [D1] M. M. Dragilev, Standard form of a basis for the space of analytic functions, Uspekhi Mat. Nauk 15 (1960), 181-188. (Russian)
  • [D2] M. M. Dragilev, On regular bases in nuclear spaces, Mat. Sb. 68 (1965), 153-173. (Russian)
  • [D3] M. M. Dragilev, On special dimension defined on classes of Köthe spaces, Mat. Sb. 9 (1969), 213-228. (Russian)
  • [E] Per Enflo, A counter example to the approximation problem in Banach spaces, Acta Math. 130 (1973), 309-317.
  • [KG1] P. K. Kamthan and M. Gupta, Sequence spaces and series, Marcel Dekker, New York, 1981.
  • [KG2] P. K. Kamthan and M. Gupta, Theory of bases and cones, Pitman, London, 1985.
  • [KG3] P. K. Kamthan and M. Gupta, Schauder bases: Behavior and stability, Pitman, London, 1988.
  • [S] M. J. Schauder, Zur Theorie stetiger Abbildungen in Funktionairaumen, Math. Z. 26 (1927), 47-65.
  • [W] W. Wojtynski, On conditional bases in non-nuclear Fréchet spaces, Studia Math. 35 (1970), 77-96.